# SDR 9901569872

- Difficulty date: April 17, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48121
- Engine: Pwa JT8D17
- System (JASC): 3800 · Water and Waste System
- Part: Fitting
- Condition: Loose
- Location: Water Syst
- Stage of operation: DE
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

DURING DESCENT, THE NR 2 ENGINE THROTTLE SETTING WOULD NOT MOVE FROM CURRENT POSITION.  CREW SHUT DOWN THE NR 2 ENGINE AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE SECURED WATER LINE FITTING AND REMOVED ICE.
